Research

On the p-cores of p-regular diagrams


Reference:

Mullineux, G., 1979. On the p-cores of p-regular diagrams. Journal of the London Mathematical Society, 20 (2), pp. 222-226.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1112/jlms/s2-20.2.222

Details

Item Type Articles
CreatorsMullineux, G.
DOI10.1112/jlms/s2-20.2.222
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13299

Export

Actions (login required)

View Item